# SDR MWEA010986

- Difficulty date: June 16, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 81,125 hours, 75,347 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Condition: Loose
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, RIGHT ENGINE OIL PRESSURE BEGAN FLUCTUATING BETWEEN 30-45 PSI. ENGINE WAS SHUT DOWN AND RETURNED TO GATE. FOUND LOOSE CANNON PLUG AT NO.2 ENGINE OIL PRESSURE TRANSMITTER, RE-TIGHTENED CANNON PLUG.
